Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11

Thread: Itchyness

  1. #1
    conrad is offline New Member
    Join Date
    Jul 2003
    Location
    tennessee
    Posts
    15

    Itchyness

    Wazzup Bro's Im In The Middle Of A 10 Week Test E Cycle And Now Im Starting To Itch Somewhat,taking Nolvadex 10 Mg Ed As Well, Whats The Reason For The Itching.

  2. #2
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    8,101
    Besides bad hygiene?

    Where are you itching? Nipples?

  3. #3
    conrad is offline New Member
    Join Date
    Jul 2003
    Location
    tennessee
    Posts
    15
    Around My Lower Stomach And Underarm Area, Not The Nipples

  4. #4
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    8,101
    IMHO...you're growing and your skin has to shed some to grow for your new size...your body makes you itch to make you scratch therefore removing the dead skin...enabling new skin growth. It also works the same way while losing fat.

  5. #5
    roidmanraging's Avatar
    roidmanraging is offline Junior Member
    Join Date
    Jun 2003
    Location
    USA
    Posts
    131
    It might be jaundice, is your skin or eyes discoloring? This is usually from a strong oral based gear like Halotestin . Just in case, up your nolvadex to 40mg's ED and see if it levels off. If not, stop your cycle and start post cycle therapy immediately.

  6. #6
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    8,101
    Are you noticing gains in the chest area or losses in the lower abs area? Or possibly even gains in the abs ie) fat

  7. #7
    twosocks40's Avatar
    twosocks40 is offline Member
    Join Date
    Jun 2003
    Location
    down south
    Posts
    653
    Quote Originally Posted by roidmanraging
    Just in case, up your nolvadex to 40mg's ED and see if it levels off. If not, stop your cycle and start post cycle therapy immediately.

    This might not be necessary. My arms get itchy sometimes when I'm working out. I think because of the pump I'm getting. If you aren't taking a strong oral, I wouldn't terminate your cycle just yet. Is it uncomfortable itching?


    -B

  8. #8
    BASK8KACE is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,502
    When I used tesosterone cypionate , that happened too me too--the itching. I also had night sweats. It went away eventually.

  9. #9
    PurePower is offline Senior Member
    Join Date
    Jul 2003
    Location
    Antarctica
    Posts
    1,942
    just be grateful thats all u got......... insomnia sucks(Sus 250)

  10. #10
    ItalianMuscle's Avatar
    ItalianMuscle is offline Senior Member
    Join Date
    Jul 2003
    Location
    Boston, MA
    Posts
    1,267
    I use to Itch on some gear to ! I wonder what it was u think it was the pump ?

  11. #11
    NewJuicer4747 is offline New Member
    Join Date
    Aug 2005
    Location
    Midwest
    Posts
    16
    bump this, i'm having the same problem on test cyp/deca /dbol cycle. mainly in my armpits. I am seeing some nice gains, so it could be the skin growth argument i guess.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •